# SDR ASAA2023072444228

- Difficulty date: July 24, 2023
- Submitted: July 27, 2023
- Operation: Air carrier
- Aircraft: N968AK
- Make and model: Boeing 737-9
- Aircraft serial: 67420
- Aircraft time: 497 hours, 163 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 8221567104
- Part serial: 4RRTN5
- Condition: Faulty
- Location: Flight Deck
- Part time: 497 hours, 163 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FO'S COURSE WINDOW IS BLANK. GROUNDED - YES. (RESOLVED ON W/O: 1962508 TASKCARD: N/R-00003 ) REMOVED AND INSTALLED SERVICEABLE DFCS MODE CONTROL PANEL, OPS CHECK GOOD, IAW B737-9 AMM 22-11-34-000-801 AND 22-11-34-400-801 SEE LOGBOOK PAGE 60495272 FOR DOWNGRADE AND APPLICATION OF MEL 22-99D SEAMC DARWIN NOTIFIED.
